# SDR DALA13027633141

- Difficulty date: June 6, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 30,734 hours, 15,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSP FOUND LT WING FWD OVERWING EMERGENCY LIGHT INOPERATIVE.  R & R LT OVERWING FWD EMERGENCY LIGHT IAW AMM 33-51-15.  OPS CHECKED GOOD.
